# SDR 2007UALA04791

- Difficulty date: November 23, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 41,609 hours, 5,036 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B04107
- Condition: Dented
- Location: Fuselage
- Part time: 41,609 hours, 5,036 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN SCRATCHED AND DENTED IN 2 AREAS BETWEEN STATION 590 & 603 AT STR 45R 46R.  INSTALLED EXTERNAL DOUBLER REF SRM 53-00-01 REPAIR 1 FIG.A CATEGORY "B" REPAIR. ACF ITEM WILL BE GENERATED FOR REINSPECTIONS PER SRM. AC OK FOR SERVICE.
